# SDR AMWA7020B

- Difficulty date: June 12, 2007
- Submitted: June 14, 2007
- Operation: Air carrier
- Aircraft: N126YV
- Make and model: Beech 1900D
- Aircraft serial: UE126
- Aircraft time: 22,451 hours, 33,137 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 12943006017
- Condition: Chafed
- Location: Bs 408
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAMES DAMAGED BY FRICTION CHAFFING.  REPAIRED IAW  REPORT 6702-1 REV 1R.
